# SDR UALA2011042101928

- Difficulty date: April 21, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,102 hours, 21,421 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Out Of Tolerance
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT THUMPING NOISE IN COCKPIT WHEN EITHER LEFT OR RIGHT PACK TURNED ON OR OFF.  RECIRC OFF DOESN'T HELP.  LEFT A-C PACK FLOW CONTROL VALVE, UPPER SUPPORT ROD ASSY FOUND TO BE WORN OUT.  SUSPECT CAUSE OF HUMMING SOUND WHEN PACK IS TURNED ON.  REPLACED SUPPORT ROD.  ALSO FOUND GROUND AIR SERVICE FLAPPER STUCK IN OPEN POSITION.  REPAIRED VALVE.  NO ABNORMAL NOISES NOTED.  NOISE LEVEL WITHIN LIMITS.
